| Model Number |
1517-10-316 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This (b)(4) is related to (b)(4) which reports that the patient underwent the second revision surgery due to fall.This pc reports that the third revision surgery was performed due to dislocation of the insert.It was reported that on (b)(6) 2022, the patient underwent the second revision surgery with the insert due to the fracture of the femoral exocondyle and the lcl function failure.The second revision surgery was completed successfully without any surgical delay.After the second revision surgery, dislocation of the insert occurred.Therefore, the third revision surgery was performed on (b)(6) 2022.The 16mm insert was replaced with a 18mm insert.According to the surgeon, the femoral exocondyle was dislocated in cross-legged position due to the lack of lcl function at time of the second revision surgery.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.